# SDR ASOA20140809256V

- Difficulty date: August 9, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 145834
- Aircraft time: 23,002 hours, 14,050 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 14524815409
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT ELEVATOR OTBD HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE FITTING IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
